MathSciNet Relay Station
MathSciNet bibliographic data
MR2805873 11M06 (11E45 11F20 11F30 11M20)
Alkan, Emre On Dirichlet $L$-functions with periodic coefficients and Eisenstein series. Monatsh. Math. 163 (2011), no. 3, 249–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement